T Nation

Had an Odd PCT Experience


#1

So I had an odd and kind of worrisome PCT experience the last few days, thought it was related to deca dick.

I ran test & deca awhile back. Cut deca out first, ran test for another month then started my HCG.

While I was on HCG I was still taking 0.25mg adex to prevent rebound. Ran HCG for 3 weeks, used adex for another 3 days after, 1 day of nothing, then started my nolvadex at 40mg next day.

The day after starting nolvadex my boner was getting limp. I could still finish but it was nowhere near impressive. The next day complete erectile disfunction. Could not get a boner if my life depended on it. I also wept a little while watching the movie Gravity haha like wtf

The following day, with some manual stimulation, I was able to achieve my regular stiffy and normal function.

So I'm thinking... after cutting out adex my estrogen went up, but the nolva was simply blocking it from certain receptors. But it was still high enough, and possibly testosterone low enough, to kill libido. Possibly my prolactin is high too from the deca.

I did a quick search and found that it is not unusual for guys to have some ED when staring nolvadex. I'm just glad it doesnt look like permanent deca dick. But the 36hr experience was enough to scare me from ever using deca again!

Anyone else have this experience when starting PCT/nolvadex?